Representation of interlaced trilattices

Rivieccio, Umberto . (2013) Representation of interlaced trilattices. Journal of Applied Logic, 11, 2 (2013), p. 174-189.

Ficheros (Some files may be inaccessible until you login with your e-spacio credentials)
Nombre Descripción Tipo MIME Size
Rivieccio_Umberto_Representation.pdf Rivieccio_Umberto_Representation.pdf application/pdf 333.64KB

Título Representation of interlaced trilattices
Autor(es) Rivieccio, Umberto
Materia(s) Filosofía
Abstract Trilattices are algebraic structures introduced ten years ago into logic with the aim to provide a uniform framework for the notions of constructive truth and constructive falsity. In more recent years, trilattices have been used to introduce a number of many-valued systems that generalize the Belnap–Dunn logic of first-degree entailment, proposed as logics of how several computers connected together in a network should think in order to deal with incomplete and possibly contradictory information. The aim of the present work is to develop a first purely algebraic study of trilattices, focusing in particular on the problem of representing certain subclasses of trilattices as special products of bilattices. This approach allows to extend the known representation results for interlaced bilattices to the setting of trilattices and to reduce many algebraic problems concerning these new structures to the better-known framework of lattice theory.
Palabras clave Trilattices
Representation
Bilattices
Generalized truth values
Multilattices
Editor(es) Elsevier
Fecha 2013
Formato application/pdf
Identificador bibliuned:81-Urivieccio-0006
http://e-spacio.uned.es/fez/view/bibliuned:81-Urivieccio-0006
DOI - identifier https://doi.org/10.1016/j.jal.2013.03.001
ISSN - identifier 1570-8683
Nombre de la revista Journal of Applied Logic
Número de Volumen 11
Número de Issue 2
Página inicial 174
Página final 189
Publicado en la Revista Journal of Applied Logic, 11, 2 (2013), p. 174-189.
Idioma eng
Versión de la publicación submittedVersion
Tipo de recurso Article
Derechos de acceso y licencia http://creativecommons.org/licenses/by-nc-nd/4.0
info:eu-repo/semantics/openAccess
Tipo de acceso Acceso abierto
Notas adicionales The registered version of this article, first published in Journal of Applied Logic, is available online at the publisher's website: https://doi.org/10.1016/j.jal.2013.03.001
Notas adicionales La versión registrada de este artículo, publicado por primera vez en Journal of Applied Logic, está disponible en línea en el sitio web del editor: https://doi.org/10.1016/j.jal.2013.03.001

 
Versiones
Versión Tipo de filtro
Contador de citas: Google Scholar Search Google Scholar
Estadísticas de acceso: 39 Visitas, 10 Descargas  -  Estadísticas en detalle
Creado: Wed, 07 Feb 2024, 06:21:22 CET